# SDR ASAA2018012823320

- Difficulty date: January 28, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 41,721 hours, 12,365 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP ILLUMINATED WITH MASTER CAUTION RECALL AND DOES RESET.  ACFT GROUNDED.  PERFORMED A PACK TEMPERATURE CONTROL BITE PROCEDURE IAW FIM 21-62, TASK 801.  RIGHT PACK/ZONE TEMPERATURE CONTROLLER LOGGED A FLT DECK TRIM VALVE FAULT FOR BITE AND PREFLT. VERIFY PASSED WITH NO FAULTS.  CLEANED FLT DECK TEMP SENSOR AND REPLACED FILTER IAW AMM 21-61-10, AND AMM21-61-06. OPERATED PACKS FOR SEVERAL MINUTES AND PERFORMED BITE PROCEDURE AGAIN WITH NO FAULTS NOTED. SIGNIFICANT SYSTEM GROUND VERIFICATON SUCCESSFUL.
